Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simple proof of the quintuple product identity

Authors: L. Carlitz and M. V. Subbarao
Journal: Proc. Amer. Math. Soc. 32 (1972), 42-44
MSC: Primary 05.04
MathSciNet review: 0289316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show here that the important Watson-Gordon five product combinatorial identity can, in fact, be deduced as a very simple and natural corollary to the classical Jacobi triple product identity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.04

Retrieve articles in all journals with MSC: 05.04

Additional Information

PII: S 0002-9939(1972)0289316-2
Keywords: Quintuple product identity, Jacobi's triple product identity
Article copyright: © Copyright 1972 American Mathematical Society